<?xml version="1.0" encoding="UTF-8"?>
<article article-type="Research Article">
  <front>
    <journal-meta>
      <journal-id journal-id-type="publisher">journal-of-discrete-mathematical-sciences-and-cryptography</journal-id>
      <journal-title-group>
        <journal-title>Journal of Discrete Mathematical Sciences and Cryptography</journal-title>
      </journal-title-group>
      <issn publication-format="electronic">2169-0065</issn>
      <issn publication-format="print">0972-0529</issn>
      <publisher>
        <publisher-name>Taru Publications</publisher-name>
      </publisher>
    </journal-meta>
    <article-meta>
      <article-id pub-id-type="doi">10.47974/JDMSC-1544</article-id>
      <title-group>
        <article-title>True-False ideals of BCK/BCI-algebras</article-title>
      </title-group>
      <contrib-group>
        <contrib contrib-type="author" corresp="yes">
          <name>
            <surname>Takallo</surname>
            <given-names>M. Mohseni</given-names>
          </name>
          <aff>Department of Mathematics, Shahid Beheshti University, Tehran, Iran</aff>
        </contrib>
        <contrib contrib-type="author">
          <name>
            <surname>Borzooei</surname>
            <given-names>R. A.</given-names>
          </name>
          <aff>Department of Mathematics, Shahid Beheshti University, Tehran, Iran</aff>
        </contrib>
        <contrib contrib-type="author">
          <name>
            <surname>Rezaei</surname>
            <given-names>G. R.</given-names>
          </name>
          <aff>Department of Mathematics, University of Sistan and Baluchestan, Zahedan, Iran</aff>
        </contrib>
        <contrib contrib-type="author">
          <name>
            <surname>Jun</surname>
            <given-names>Y. B.</given-names>
          </name>
          <aff>Department of Mathematics Education, Gyeongsang National University, Jinju, 52828, Korea</aff>
        </contrib>
      </contrib-group>
      <volume>27</volume>
      <issue>1</issue>
      <fpage>45</fpage>
      <lpage>62</lpage>
      <pub-date date-type="pub">
        <day>24</day>
        <month>01</month>
        <year>2024</year>
      </pub-date>
      <abstract>
        <p>The notions of a (limited) T &amp; F-ideal and a T &amp; F--subalgebra are introduced, and various properties are investigated. The relationship between a T &amp; F-subalgebra and a T &amp; F-ideal is established. Conditions for a T &amp; F-structure (resp., T &amp; F-subalgebra) to be a T &amp; F-ideal are discussed. An example is provided to confirm that in a BCI-algebra, a T &amp; F-ideal cannot be a T &amp; F-subalgebra in general, and then conditions for a T &amp; F-ideal to be a T &amp; F-subalgebra in a BCI-algebra are considered. The relationship between a T &amp; F-ideal and a T &amp; F--subalgebra in a BCK-algebra with condition (S) is discussed. Conditions for a T &amp; F-structure over a BCK-algebra with condition (S) to be a T &amp; F-ideal are provided. Using the notion of T &amp; F-level sets, a characterization of a T &amp; F-ideal is established. A novel T &amp; F-ideal is constructed with an existing T &amp; F-ideal using a characterization of a T &amp; F-ideal. </p>
      </abstract>
      <kwd-group>
        <kwd>Subalgebra</kwd>
        <kwd>-subalgebra</kwd>
        <kwd>Ideal</kwd>
        <kwd>Condition (S)</kwd>
        <kwd>(limited) T &amp; F-subalgebra</kwd>
        <kwd>(limited)  T &amp; F-ideal</kwd>
        <kwd>T &amp; F--subalgebra</kwd>
      </kwd-group>
      <custom-meta-group>
        <custom-meta>
          <meta-name>access</meta-name>
          <meta-value>open</meta-value>
        </custom-meta>
        <custom-meta>
          <meta-name>retracted</meta-name>
          <meta-value>no</meta-value>
        </custom-meta>
      </custom-meta-group>
    </article-meta>
  </front>
</article>
